| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported, "the white catheter path is clogged." the patient's current condition is reported as "unknown".Additional information has been requested; however, further details have not been provided at this time.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the white catheter path is clogged." the patient's current condition is reported as "unknown".Additional information has been requested; however, further details have not been provided at this time.